The Department of Mathematical Sciences (DMS) dates back to 1982, when the Department of Applied Mathematics was established with a graduate program in mathematics. In 1985, a separate department, in charge of the undergraduate program, was founded. The two departments merged into the Department of Mathematics in 1990 and the current name, DMS, has been used since 2007.
Today the DMS has 31 full-time professors, additional 5 affiliated professors, 26 research professors, visiting professors, and post-doctoral researchers, and 8 full-time staffs who manage daily activities. There are currently 260 undergraduate and 140 graduate students in the department and these numbers are increasing regularly.
The main objectives of the DMS are research and education. The department has an outstanding faculty with expertise in both pure and applied mathematics, and it offers first-rate undergraduate, graduate, and doctoral degree programs.
Choe, GH[Choe, Geon Ho]; Lee, DM[Lee, Dong Min]; STATISTICS & PROBABILITY LETTERS, v.119, pp.289 - 294, 2016-12
Morabito F.; Boundary Value Problems, v.2016, no.1, 2016-12
Holmsen, A[Holmsen, Andreas]; Kincses, J[Kincses, Janos]; Roldan-Pensado, E[Eoldan-Pensado, Edgardo]; EUROPEAN JOURNAL OF COMBINATORICS, v.58, pp.34 - 37, 2016-11
Morabito, F[Morabito, Filippo]; JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.443, no.1, pp.478 - 525, 2016-11
Li, C[Li, Chengju]; Bae, SH[Bae, Sunghan]; Ahn, J[Ahn, Jaehyun]; Yang, SD[Yang, Shudi]; Yao, ZA[Yao, Zheng-An]; DESIGNS CODES AND CRYPTOGRAPHY, v.81, no.1, pp.153 - 168, 2016-10
Hilhorst, D[Hilhorst, Danielle]; Kim, YJ[Kim, Yong-Jung]; APPLIED MATHEMATICS LETTERS, v.60, pp.28 - 35, 2016-10
Baik, J[Baik, Jinho]; Lee, JO[Lee, JiOon]; JOURNAL OF STATISTICAL PHYSICS, v.165, no.2, pp.185 - 224, 2016-10
Byeon, J[Byeon, Jaeyoung]; Sato, Y[Sato, Yohei]; Wang, ZQ[Wang, Zhi-Qiang]; JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.106, no.3, pp.477 - 511, 2016-09
Choi, SH[Choi, Sun-Ho]; Kwon, S[Kwon, Soonsik]; NONLINEARITY, v.29, no.9, pp.2755 - 2774, 2016-09
Choi, S[Choi, SoYoung]; Im, BH[Im, Bo-Hae]; JOURNAL OF NUMBER THEORY, v.166, pp.298 - 323, 2016-09